| Catalog Number |
SCF-450 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Back pain (4895)
| Date of Event |
06/22/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported "back pain - downsize implant." this record is for the right side.Device was explanted.
Additional Manufacturer Narrative
The event of back pain is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: back pain.A review of the device history record has been completed.No deviations or non-conformances noted.